Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 267, NWS Albuquerque, NM

July 11, 2021De Baca County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 11, 2021, 12:11 AM MDT for De Baca County, New Mexico. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2021, 12:11 AM MDT (06:11 UTC)
Expired
Jul 11, 2021, 12:52 AM MDT
In force
41 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County De Baca County, NM

The radar

The Cannon AFB radar (KFDX), 76 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 6.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1410 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2560 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

971 
WUUS55 KABQ 110611
SVRABQ
NMC011-110715-
/O.NEW.KABQ.SV.W.0267.210711T0611Z-210711T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1211 AM MDT Sun Jul 11 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Central De Baca County in east central New Mexico...

* Until 115 AM MDT.

* At 1211 AM MDT, a severe thunderstorm was located 7 miles south of
  Sumner Lake, or 8 miles west of Fort Sumner, moving south at 15
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Sumner.

This includes Highway 60 between Mile Markers 311 and 328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3459 10446 3455 10422 3412 10423 3421 10465
TIME...MOT...LOC 0611Z 016DEG 14KT 3450 10438 

HAIL...1.50IN
WIND...60MPH
 
$$

34
3 follow-up statements
583 
WWUS55 KABQ 110620
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1220 AM MDT Sun Jul 11 2021

NMC011-110715-
/O.CON.KABQ.SV.W.0267.000000T0000Z-210711T0715Z/
De Baca-
1220 AM MDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM MDT
FOR CENTRAL DE BACA COUNTY...

At 1219 AM MDT, a severe thunderstorm was located 10 miles east of
Yeso, or 11 miles west of Fort Sumner, moving southwest at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fort Sumner.

This includes Highway 60 between Mile Markers 311 and 328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3457 10447 3455 10422 3412 10423 3421 10465
TIME...MOT...LOC 0619Z 024DEG 17KT 3445 10443 

HAIL...2.00IN
WIND...60MPH
 
$$

34
694 
WWUS55 KABQ 110631
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1231 AM MDT Sun Jul 11 2021

NMC011-110715-
/O.CON.KABQ.SV.W.0267.000000T0000Z-210711T0715Z/
De Baca-
1231 AM MDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM MDT
FOR CENTRAL DE BACA COUNTY...

At 1230 AM MDT, a severe thunderstorm was located 9 miles east of
Yeso, or 12 miles west of Fort Sumner, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
central De Baca County.

This includes Highway 60 between Mile Markers 311 and 326.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3451 10450 3446 10424 3412 10423 3421 10465
TIME...MOT...LOC 0630Z 016DEG 14KT 3442 10444 

HAIL...1.00IN
WIND...60MPH
 
$$

34
734 
WWUS55 KABQ 110652
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1252 AM MDT Sun Jul 11 2021

NMC011-110702-
/O.CAN.KABQ.SV.W.0267.000000T0000Z-210711T0715Z/
De Baca-
1252 AM MDT Sun Jul 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DE BACA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3451 10450 3446 10424 3412 10423 3421 10465
TIME...MOT...LOC 0650Z 016DEG 14KT 3433 10447 

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:41 PM MDT, 30 minutes earlier.

Area forecast discussion, Jul 10, 11:41 PM MDT, 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1141 PM MDT Sat Jul 10 2021

.AVIATION...
06Z TAF CYCLE
Most of the showers and thunderstorms have ended west of the central
mountain chain. But in the east, Isolated showers and storms are
forming over Guadalupe County. They will continue through much of the
night with movement to the southeast. They could survive all the way
to KROW, so will carry a VCSH at KROW starting at 08Z. With ample
moisture and instability in place, scattered to numerous showers and
thunderstorms are forecast for this afternoon and evening, except
from KGUP to KFMN and the Four Corners where the weather will remain
hot and dry. The potential exists for strong to severe thunderstorms
this afternoon into the night, with a risk of large hail, wet
microbursts with damaging wind gusts, and flash flooding. Despite all
of this, VFR conditions are forecast over 95 percent of the time. The
only exceptions will be in the stronger thunderstorms, where MVFR
could exist for a brief time. Mountains will be obscured as well.

&&

.PREV DISCUSSION...259 PM MDT Sat Jul 10 2021...
.SYNOPSIS...
Daily rounds of showers and thunderstorms are expected to persist
through the forecast period bringing heavy rainfall and the potential
for flash flooding. Some storms may become strong to severe late
today and tomorrow, with coverage favoring southwest and central New
Mexico today and expanding in coverage on Sunday. Temperatures are
expected to cool slightly after today's cold front, remaining near to
below normal in the coming week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
Northerly steering flow remains in place over NM as a 600dm H5 high
center focuses over southern NV. At the surface, a back door cold
front has pushed southwest to the central mt chain today w/ deeper
low level moisture in its wake. Storm initiation along the boundary
will help force moisture farther west tonight and Sunday. A period
of moderate gap winds is likely in the RGV w/ gusts up to 45 mph
early this evening. Storms are likely to continue over eastern NM
well into tonight as an upper level wave ejects southeast from the
Front Range w/ increasingly moist low level upslope flow. A period
of low cigs is also possible over the high plains by sunrise.

Sunday is likely to be a much more active day of storms w/ abundant
moisture and instability in place. PWATs are progged from near 1.2"
over the RGV to near 1.6" across the plains. Steering flow will be
from north to south around 10 kt w/ persistent low level east to
southeast flow and training of storms around the high terrain. The
threat for flash flooding will increase over areas w/ recent heavy
rain and burn scars. The heaviest precip is shown by near-term model
guidance to shift along and south of I-40 Sunday night w/ widespread
moderate rainfall possible.

LONG TERM...(MONDAY THROUGH SATURDAY)...
The upper high continues its migration westward, finding anchor over
SoCal Monday. The high will then meander westward while elongating.
This will allow monsoon moisture to infiltrate the Desert Southwest,
bringing about daily rounds of afternoon thunderstorms. Convection
will favor the western and northern high terrain before pushing off
in the late afternoon and evening each day in the coming week. Models
continue to point to well above average PWATs, though the latest run
of the GFS has pulled back some. Meanwhile, the NAEFS suggests PWATs
will remain 1.0 to 1.5 standard deviations above normal throughout
the week. This alongside slow storm motions will set the stage for
heavy rain and subsequent flash flooding.

As the high elongates on Wednesday, a shortwave trough descends into
northeastern NM. This feature will help to enhance lift, aiding in
convective initiation across northern and central NM. Potential for
some storms to become strong to severe may exist, though current
model runs suggest shear may be marginal at best. Still, other
ingredients look to prime the environment, creating a robust day for
storm coverage. This will be the setup to watch in the coming days
as higher resolution models come into play.

The upper high begins its migration back to the Four Corners by late
week, weakening in its trek. Daily rounds of showers and
thunderstorms alongside near to below normal temperatures are
expected to persist through the long term.

Guyer/12

&&

.FIRE WEATHER...
An increasingly moist airmass over the region will elevate the risk
for flash flooding over burn scars thru much of next week. The very
hot temperatures recently will trend cooler as well with readings
near to slightly below normal. Steering flow will remain slow toward
the south thru Monday before becoming more erratic next week.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
A back door cold front moving southwest thru eastern NM early this
afternoon will focus TS initiation over the high terrain of northern
and central NM aft 20Z. Storms will drift southward into valleys and
highlands thru sunset w/ gusty outflow winds, brief heavy rain, and
frequent lightning. East canyon winds enhanced by convective outflow
at KABQ may exceed 35 kt for a few hours around 00Z. Storm activity
will focus over eastern NM well into tonight w/ potential for some
low cigs along the east slopes of the central mt chain by sunrise.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 10, 3:23 PM MDT, 8 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
323 PM MDT Sat Jul 10 2021

NMZ201>241-112130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
323 PM MDT Sat Jul 10 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered showers and thunderstorms are expected this
afternoon favoring the southwest mountains and areas along and east
of the Sangre de Cristo Mountains. Any one storm could produce
locally heavy rainfall and flash flooding, especially near and
downstream of recent burn scars.

Additionally this afternoon, extreme heat is likely for far northwest
New Mexico, to include Farmington. Heat related illness will be a
concern as temperatures have the potential to top 105 degrees.

A back door cold front will push westward through the gaps of the
Central Mountain Chain late this afternoon and this evening. Gusts
up to 50 mph will be possible below canyons in the Albuquerque metro
area. Moisture arriving with the front will also aid in shower and
thunderstorm development. A few storms may become severe across
central and southwest NM this evening. Hail and damaging wind gusts
will be possible in addition to heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a slight risk of severe thunderstorms Sunday across
portions of central New Mexico where damaging winds and large hail
are possible. Storm motions will be slow and rainfall could become
heavy. This may lead to localized areas of flash flooding, especially
over and near recent and older burn scars.

Daily rounds of thunderstorm activity will persist through the week.
The potential for heavy rainfall and flash flooding will also
continue, especially over and downstream of recent burn scars.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather, flooding impacts,
and rainfall amounts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

12

In the hours before

Special weather statement, Jul 10, 8:09 PM MDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
809 PM MDT Sat Jul 10 2021

NMZ215-228-110245-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
809 PM MDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 845
PM MDT...

At 809 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cimarron, or 23 miles northwest of Springer, moving southeast at 10
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Cimarron and Philmont Scout Ranch.

This includes Highway 64 between Mile Markers 306 and 322.

&&

LAT...LON 3655 10463 3638 10490 3660 10504 3671 10486
TIME...MOT...LOC 0209Z 321DEG 8KT 3661 10490

44
Special weather statement, Jul 10, 9:01 PM MDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
901 PM MDT Sat Jul 10 2021

NMZ208-220-241-110345-
San Agustin Plains and Adjacent Lowlands-Lower Rio Grande
Valley-Southwest Mountains-
901 PM MDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 945
PM MDT...

At 901 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Escondida, or 8 miles west of Socorro, moving south at
25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Socorro, Magdalena, Lemitar, Bosque Del Apache Refuge, San Acacia,
Escondida, Chamizal, Laborcita and Luis Lopez.

This includes the following highways...
 Interstate 25 between Mile Markers 120 and 162.
 Highway 60 between Mile Markers 110 and 138.
 Highway 380 between Mile Markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3367 10746 3419 10725 3427 10682 3402 10675
      3402 10676 3401 10675 3397 10676 3398 10674
      3369 10666
TIME...MOT...LOC 0301Z 351DEG 23KT 3410 10704

34
Local storm report, Jul 10, 9:29 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
929 PM MDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TSTM WND GST     MAGDALENA               34.12N 107.24W
07/10/2021  E60 MPH          SOCORRO            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202102427

TRM
Local storm report, Jul 10, 9:36 PM MDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
936 PM MDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             2 SSW PHILMONT SCOUT RA 36.46N 104.95W
07/10/2021  M1.00 INCH       COLFAX             NM   PUBLIC

&&

EVENT NUMBER ABQ202102428

JLS
Local storm report, Jul 10, 9:44 PM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
944 PM MDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             5 SW MAXWELL            36.49N 104.61W
07/10/2021  M1.00 INCH       COLFAX             NM   PUBLIC

&&

EVENT NUMBER ABQ202102429

TRM
Special weather statement, Jul 11, 12:05 AM MDT, 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1205 AM MDT Sun Jul 11 2021

NMZ237-110630-
De Baca County-
1205 AM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY UNTIL 1230
AM MDT...

At 1204 AM MDT, Doppler radar was tracking a strong thunderstorm near
Sumner Lake, or 8 miles west of Fort Sumner, moving south at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Fort Sumner.

This includes Highway 60 between Mile Markers 309 and 325.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3427 10430 3436 10461 3461 10445 3460 10443
      3456 10424
TIME...MOT...LOC 0604Z 018DEG 14KT 3452 10438

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:13 PM MDTSevere Thunderstorm WarningABQBernalillo32 min
Jul 10, 6:35 PM MDTSpecial Weather StatementABQ25 min
Jul 10, 6:38 PM MDTSpecial Weather StatementABQColfax37 min
Jul 10, 6:42 PM MDTSpecial Weather StatementABQCatron33 min
Jul 10, 6:44 PM MDTSpecial Weather StatementABQValencia31 min
Jul 10, 7:01 PM MDTSpecial Weather StatementABQ29 min
Jul 10, 7:07 PM MDTSpecial Weather StatementABQValencia38 min
Jul 10, 7:19 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia41 min
Jul 10, 7:38 PM MDTSpecial Weather StatementABQValencia37 min
Jul 10, 7:56 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia64 min
Jul 10, 8:01 PM MDTSpecial Weather StatementABQTaos29 min
Jul 10, 8:03 PM MDTSpecial Weather StatementABQMora27 min
Jul 10, 8:04 PM MDTSevere Thunderstorm WarningABQColfax, Mora56 min
Jul 10, 8:09 PM MDTSpecial Weather StatementABQColfax36 min
Jul 10, 8:12 PM MDTAreal Flood AdvisoryABQCibola, Socorro, Valencia3 hr
Jul 10, 8:14 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jul 10, 8:24 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 10, 8:29 PM MDTSevere Thunderstorm WarningABQMora, San Miguel23 min
Jul 10, 8:38 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos3 hr
Jul 10, 8:58 PM MDTSevere Thunderstorm WarningABQMora, San Miguel22 min
Jul 10, 9:01 PM MDTSpecial Weather StatementABQSocorro44 min
Jul 10, 9:09 PM MDTSevere Thunderstorm WarningABQColfax, Harding46 min
Jul 11, 12:05 AM MDTSpecial Weather StatementABQDe Baca25 min
Jul 11, 12:39 AM MDTAreal Flood AdvisoryABQDe Baca3 hr
Jul 11, 2:13 AM MDTHeat AdvisoryABQMcKinley, San Juan18 hr
Jul 11, 9:53 AM MDTSevere Thunderstorm WarningABQChaves52 min
Jul 11, 10:20 AM MDTSevere Thunderstorm WarningABQChaves40 min
Jul 11, 11:23 AM MDTAreal Flood AdvisoryABQChaves3 hr
Jul 11, 11:56 AM MDTSevere Thunderstorm WarningABQChaves49 min
Jul 11, 12:38 PM MDTFlash Flood WarningABQChaves3 hr
Jul 11, 1:08 PM MDTSpecial Weather StatementABQChaves22 min
Jul 11, 1:12 PM MDTFlash Flood WatchABQBernalillo, Catron, Chaves, Cibola, Colfax, De Baca and 13 more11 hr
Jul 11, 1:15 PM MDTSevere Thunderstorm WarningABQChaves45 min
Jul 11, 1:50 PM MDTSpecial Weather StatementABQTaos25 min
Jul 11, 1:59 PM MDTSevere Thunderstorm WarningABQChaves46 min
Jul 11, 2:08 PM MDTSevere Thunderstorm WarningABQChaves52 min
Jul 11, 2:13 PM MDTSpecial Weather StatementABQLos Alamos32 min
Jul 11, 2:14 PM MDTSpecial Weather StatementABQRio Arriba31 min
Jul 11, 2:23 PM MDTFlash Flood WarningABQChaves3 hr
Jul 11, 2:24 PM MDTSpecial Weather StatementABQTaos36 min
Jul 11, 2:29 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 11, 2:32 PM MDTSpecial Weather StatementABQLincoln28 min
Jul 11, 2:39 PM MDTFlash Flood WarningABQMora, Taos3 hr
Jul 11, 2:44 PM MDTSevere Thunderstorm WarningABQChaves46 min
Jul 11, 2:45 PM MDTSpecial Weather StatementABQLos Alamos30 min
Jul 11, 2:47 PM MDTSpecial Weather StatementABQLos Alamos28 min
Jul 11, 2:48 PM MDTSpecial Weather StatementABQTaos27 min
Jul 11, 2:50 PM MDTSpecial Weather StatementABQLincoln25 min
Jul 11, 2:58 PM MDTSevere Thunderstorm WarningABQChaves62 min
Jul 11, 3:03 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval57 min
Jul 11, 3:05 PM MDTSpecial Weather StatementABQLincoln25 min
Jul 11, 3:05 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, Taos42 min
Jul 11, 3:10 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval3 hr
Jul 11, 3:16 PM MDTSpecial Weather StatementABQLincoln29 min
Jul 11, 3:22 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln38 min
Jul 11, 3:24 PM MDTSpecial Weather StatementABQ36 min
Jul 11, 3:27 PM MDTSevere Thunderstorm WarningABQChaves33 min
Jul 11, 3:34 PM MDTSevere Thunderstorm WarningABQRoosevelt41 min
Jul 11, 3:35 PM MDTSevere Thunderstorm WarningABQSandoval40 min
Jul 11, 3:44 PM MDTFlash Flood WarningABQRio Arriba, Sandoval3 hr
Jul 11, 3:45 PM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
Jul 11, 3:48 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt3 hr
Jul 11, 3:57 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt32 min
Jul 11, 3:59 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Jul 11, 4:15 PM MDTSpecial Weather StatementABQSandoval30 min
Jul 11, 4:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
Jul 11, 4:34 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 11, 4:42 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval63 min
Jul 11, 4:45 PM MDTSpecial Weather StatementABQ30 min
Jul 11, 4:50 PM MDTSevere Thunderstorm WarningABQLincoln40 min
Jul 11, 4:51 PM MDTSpecial Weather StatementABQTaos24 min
Jul 11, 4:54 PM MDTSevere Thunderstorm WarningABQLincoln51 min
Jul 11, 4:56 PM MDTSpecial Weather StatementABQ34 min
Jul 11, 5:01 PM MDTSevere Thunderstorm WarningABQSanta Fe25 min
Jul 11, 5:17 PM MDTSpecial Weather StatementABQTaos28 min
Jul 11, 5:22 PM MDTSevere Thunderstorm WarningABQSocorro38 min
Jul 11, 5:24 PM MDTSpecial Weather StatementABQTorrance36 min
Jul 11, 5:29 PM MDTSevere Thunderstorm WarningABQCibola, McKinley38 min
Jul 11, 5:48 PM MDTSevere Thunderstorm WarningABQLincoln57 min
Jul 11, 5:57 PM MDTAreal Flood AdvisoryABQSocorro3 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.